# SDR COMA9760053

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2760 · Drag Control System
- Part: Power Contl Unit
- Part number: 270003
- Condition: Malfunction
- Location: Lt Spoiler
- Part time: 7,326 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT HAND SPOILERON FAIL MESSAGE ON EICAS.  REPLACED THE LEFT HAND SPOILERON INBOARD PCU.  PART TOTAL CYCLES, 6,571.
